Differential and Integral Equations

Periodic motions of a lattice of particles with singular forces

Filippo Gazzola

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 10, Number 2 (1997), 245-264.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367526336

Mathematical Reviews number (MathSciNet)
MR1424810

Zentralblatt MATH identifier
0893.34029

Subjects
Primary: 58F22
Secondary: 34C25: Periodic solutions 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 58F05

Citation

Gazzola, Filippo. Periodic motions of a lattice of particles with singular forces. Differential Integral Equations 10 (1997), no. 2, 245--264. https://projecteuclid.org/euclid.die/1367526336


Export citation